# SDR ASOA201000134

- Difficulty date: January 27, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,344 hours, 16,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION FROM MAINT WORK CARD CO NR 7628105 JOB NR 8762815 OP 64 FOUND FS 555 HAS 4 INDICATIONS NOTED 2EA LT AND RT CAP ANGLE APPROX .2" IN LENGTH 70 PERCENT FSH AND 2 ON RT WEB INBD OF RBL 18 W.L. 55.40 APPROX .3" IN LENGTH 70 PERCENT FSH AND OTBD OF RBL 9 WL 58.10 APPROX .2" IN LENGTH 70 PERCENT FSH FAILED NDT INSP.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW BOMBARDIER REO 601R-53-41-260 REV D.
